# SDR VNAA2025080611101

- Difficulty date: August 2, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- Aircraft time: 21,951 hours, 19,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 53-2025-0904 (280FH PERM REPAIR - LIGHTNING DAMAGE AT FS 453 STGR 25LH) / COMPLIED WITH PERMANENT REPAIR OF LIGHTING STRIKE DAMAGE AT STR25L IAW REO 690-53-21-1998. NO DEFECTS NOTED.
